# SDR CA050303008

- Difficulty date: March 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 41,459 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623977
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 28,654 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT: TOTAL LOSS OF ALL GREEN HYD FLUID.  LOST MOST OF THE FLUID ON DEPARTURE AND THE REST ON LANDING.  NR1 EDP REPLACED IAW AMM 29-11-51.  ENG RUN FUNCTIONAL CHECK CARRIED OUT SERVICEABLE.
